Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

A ratio variation of Nicomachus’s theorem

Authors
김선홍
Issue Date
Jun-2019
Publisher
조선대학교 기초과학연구원
Keywords
Nicomachus’ theorem; triangular number; sum of integer parts
Citation
조선자연과학논문집, v.12, no.2, pp.44 - 46
Journal Title
조선자연과학논문집
Volume
12
Number
2
Start Page
44
End Page
46
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/3005
DOI
10.13160/ricns.2019.12.2.44
ISSN
2005-1042
Abstract
In this paper, we study a ratio variation of Nicomachus’ theorem by computing and , where is a rational number.
Files in This Item
Go to Link
Appears in
Collections
이과대학 > 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Kim, Seon Hong photo

Kim, Seon Hong
이과대학 (수학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE